# SDR DL72W972323

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19570C
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH B-SYS PUMP NR 2 B PRESSURE STARTED TO DROP TOWARD ZERO.  SWAPPED B-PUMPS THEM B-SYS HYD QTY DROPPED TO ZERO.  REPLACED HYD PUMP.
